MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LUMBAR LAMINECTOMY PACK

MEDLINE INDUSTRIES, LP MEDLINE; LUMBAR LAMINECTOMY PACK
Catalog Number DYNJT4553
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that, "infections acquired with patient after the use of these custom packs".Customer contact stated, "all packs have been pulled off the shelves and quarantined".It was reported that, "several of our infection preventionist have reviewed the medline recall letter as well as took pictures of the pack, it is their view that the sponge would potentially cross contaminate and the pack is not safe to use".No additional details are available related to the customer reported issue.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that, "infections acquired with patient after the use of these custom packs".

Brand Name
MEDLINE
Common Device Name
LUMBAR LAMINECTOMY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25382487
Report Number1423395-2026-00220
Device Sequence Number9204630
Product Code OJH
UDI-Device Identifier10198459458323
UDI-Public10198459458323
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT4553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-034
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown